# SDR GLBA2016060800592

- Difficulty date: June 8, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 49,772 hours, 52,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 12018503013
- Part serial: 120085
- Condition: Punctured
- Location: Te Flap
- Part time: 999 hours, 999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING A SCHEDULED INSPECTION, MX FOUND A PUNCTURE TO THE LOWER SKIN APPROX 7" TALL BY 2.25" WIDE, 38" OTBD OF INBD EDGE TO 40.25" OTBD OF INBD EDGE, 5" TO 12" FWD OF TE OF LT INBD FLAP.
